# SDR REXA2015092800909

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 4,183 hours, 2,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT AT THE FWD GALLEY LOCATION NOT WORKING.  DEFERRED IAW MEL 25-61-4A CAT C.  PLACARDED & UPDATED MMO2.  R & R FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD.  PN OFF & ON P4-01-0021.  REMOVED FROM MMO2.
